Keywords: relative dissipativity of the operator pencil, accretive operators, phase space.
@article{VSGTU_2012_127_2_a2,
author = {A. A. Zamyshlyaeva and O. Tsyplenkova},
title = {The {Sobolev-type} equations of the second order with the relatively dissipative operator pencils},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {26--33},
year = {2012},
volume = {127},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2012_127_2_a2/}
}
TY - JOUR AU - A. A. Zamyshlyaeva AU - O. Tsyplenkova TI - The Sobolev-type equations of the second order with the relatively dissipative operator pencils JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2012 SP - 26 EP - 33 VL - 127 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2012_127_2_a2/ LA - ru ID - VSGTU_2012_127_2_a2 ER -
%0 Journal Article %A A. A. Zamyshlyaeva %A O. Tsyplenkova %T The Sobolev-type equations of the second order with the relatively dissipative operator pencils %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2012 %P 26-33 %V 127 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2012_127_2_a2/ %G ru %F VSGTU_2012_127_2_a2
A. A. Zamyshlyaeva; O. Tsyplenkova. The Sobolev-type equations of the second order with the relatively dissipative operator pencils. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 127 (2012) no. 2, pp. 26-33. http://geodesic.mathdoc.fr/item/VSGTU_2012_127_2_a2/
[1] Zamyshlyaeva A. A., “Phase spaces of some class of linear second-order Sobolev-type equations”, Vychisl. Tekhnol., 8:4 (2003), 45–54 | Zbl
[2] Favini A., Yagi A., Degenerate differential equations is Banach spase, Pure and Applied Mathematics, Marcel Dekker, 215, Marcel Dekker, New York, NY, 1999, 312 pp. | MR | Zbl
[3] Showalter R. E., Monotone operators in Banach space and nonlinear partial differential equations, Mathematical Surveys and Monographs, 49, American Mathematical Society, Providence, RI, 1997, 278 pp. | MR | Zbl
[4] Sviridyuk G. A., Fedorov V. E., Linear Sobolev type equations and degenerate semigroups of operators, Inverse and Ill-Posed Problems Series, viii, VSP, Utrecht, 216 pp. | MR | Zbl
[5] Fedorov V. E., “Contracting semigroups of Sobolev-type equations and relatively dissipative operators”, Mat. Zamet. YaGU, 8:2 (2001), 75–83 | Zbl
[6] Fedorov V. E., “A generalization of the Hille-Yosida Theorem to the case of degenerate semigroups in locally convex spaces”, Siberian Math. J., 46:2 (2005), 333–350 | DOI | MR | Zbl